# SDR SWIA201642361

- Difficulty date: July 7, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 25,737 hours, 23,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AFT OF 10TH STAGE GROUND BLEED AIR SUPPLY DOOR AT BS 672 AND STRINGER 20L.   COLD WORKED AND HAND DRESSED OUT DENT BACK TO ORIGINAL CONTOUR IAW EA.
